# SDR SWIA202054139

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,462 hours, 20,451 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER CRUISE LEFT SIDE CA WINDOW BROKE.  FLIGHT 3615-FILED CLOSED.  REMOVED AND REPLACED CA SIDE WINDOW, REF AMM.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME, PLEASE REFERENCE AML 528905.
